I have suffered from Depression and Anxiety since 1988. Attempted to get help for these illnesses as a teenager without any success. Finally went for help on my own in my mid twenties in 2000. Since then, I have been on several medications, but have not stayed on them long enough to see if they really worked, with the exception of Zoloft. The medications made me feel either drowsy and like a zombie or made me feel angry and intense. It is because of these reasons that I would stop taking the medications before they had a chance to work. Now, in my mid thirties, I am tired of suffering from these two illnesses. I went to my family doctor back in December and asked for medication for Depression/Anxiety. He first reminded me that I had been on several medications throughout the years that I had been going to him and had not stayed on one for any significant period of time. He then asked me what medication would I like to try. I told the doctor that I was not sure. He then decided to put me on Cymbalta. Since December, I have been procrastinating starting this medication because I am afraid of the side effects, I question if I will be able to afford to stay on this medication, and I really feel like this medication will not help me. Which brings me to Daily Strength.Org. I came here for help and encouragement, and to give back the same.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...